# SDR FDEA201605131575

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE SKIN SUPPORT FRAME, FORMER, FOUND CRACK AT STATION XOS 584.  CRACKED SUPPORT FRAME, FORMER, REMOVED IAW SRM 51-31-01-OG & FABRICATED NEW FORMER IAW DWG ARB 2931 REV H.  INSTALLED NEW FORMER AT RT WING FIXED LE SKIN IAW SRM 51-33-01-OG AT XOS 584.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
